# SDR QXEA200700896

- Difficulty date: May 29, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,378 hours, 15,699 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT WING COVE RIB UNDER INBOARD SPOILER HAS MISDRILLED RIVET HOLE ON BOTTOM FLANGE AT WS YW 285.  REPAIRED IAW RD8/4-57-811 AD SRM 51-42-05.
